RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2019, Volume 488, Number 3, Pages 237–242 (Mi dan47910)  

On the Finiteness of the Number of Elliptic Fields with Given Degrees of $S$-Units and Periodic Expansion of $\sqrt f$

V. P. Platonovab, M. M. Petrunina, Yu. N. Shteinikova

a Scientific Research Institute for System Analysis of the Russian Academy of Sciences, Moscow
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

DOI: https://doi.org/10.31857/S0869-56524883237-242


English version:
Doklady Mathematics, 2019, 100:2, 1–5

Bibliographic databases:

Received: 01.07.2019

Linking options:
  • http://mi.mathnet.ru/eng/dan47910

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019